Advertisement

Mathematische Annalen

, Volume 190, Issue 1, pp 1–5 | Cite as

Topological characterization of the dilation and the translation in Frechet spaces

  • L. S. Husch
Article

Keywords

Frechet Space Topological Characterization 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Burghelea, D., Kuiper, N. H.: Hilbert manifolds. Annals of Math.90 (2), 379–417 (1969).Google Scholar
  2. 2.
    Homma, T., Kinoshita, S.: On a topological characterization of the dilatation inE 3. Osaka Math. J.6, 135–144 (1954).Google Scholar
  3. 3.
    —— On homeomorphisms which are regular except for a finite number of points. Osaka Math. J.7, 29–38 (1955).Google Scholar
  4. 4.
    Husch, L. S.: A topological characterization of the dilation inE n (to appear).Google Scholar
  5. 5.
    Kerékjártó, B. v.: Topologische Charakterisierungen der linearen Abbildungen. Acta Litt. ac. Sci. Szeged6, 235–262 (1934).Google Scholar
  6. 6.
    Kinoshita, S.: On quasi-translations in 3-space. Fund. Math.56, 69–79 (1964).Google Scholar
  7. 7.
    Spanier, E. H.: Algebraic topology. New York: McGraw-Hill Book Company 1966.Google Scholar
  8. 8.
    Sperner, E.: Über die fixpunktfreien Abbildungen der Ebene. Abh. Math. Sem. Hamburg10, 1–47 (1934).Google Scholar
  9. 9.
    Terasaka, H.: On quasi-translations inE n. Proc. Japan Acad.30, 80–84 (1954).Google Scholar
  10. 10.
    Wong, R. Y. T.: On homeomorphisms of certain infinite-dimensional spaces. Trans. Amer. Math. Soc.128, 148–154 (1967).Google Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • L. S. Husch
    • 1
  1. 1.Department of MathematicsVirginia Polytechnic InstituteBlacksburgUSA

Personalised recommendations